advertisement
Question
Posted by: Camale13 | 2008/10/09

Adult Acne

Today im really sad.
I woke up this morning just dreading looking in the mirror as i could feel the painful spots that were on my face and knew i had to pick at them as i find it too embarassing to go out with whiteheads on my face.
I have been to see my GP and he has put me on Dianette (the Pill) and i have been on it for exactly 2 months...no help.
What do i do???

I used to be on the generic of it - Ginette and it worked PERFECTLY. But if the ingerients are the same, then why is this not working now on the proper stuff???

I might add that i have a V good diet and take in alot of fruit/veg/water everyday. Plus i gym 5-7 times a week.

Some advice would really help me be at ease:)

Thanks for reading.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi

your hormones need to be balance. You can use polyfem from Medi-herb, this will regulate hormones.

Regards
DR Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Leez | 2008/10/10

Zinplex is actually a zinc supplement, so is therefore great for healthy nail and hair growth as well. Just a suggestion.

Reply to Leez
Posted by: Sharon | 2008/10/10

I don' t know about medication, but I know that the Avroy Shain Youth gel does wonders for acne.

Reply to Sharon
Posted by: Leez | 2008/10/10

Try Zinplex - it' s available OTC.

Reply to Leez

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement